@Article{EAJAM-8-809, author = {}, title = {A Numerical Method for the Time Fractional Model of Generalised Second Grade Fluid Through Porous Media}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {8}, number = {4}, pages = {809--833}, abstract = {

A numerical method for the generalised second grade fluid through porous media with anomalous diffusion is considered. The method is based on a combination of finite differences in time and a spectral method in space directions. The convergence of the method is rigorously proved and theoretical error estimates are established. The numerical scheme is unconditionally stable and provides a high accuracy if the solution is smooth enough. The results of numerical simulations are consistent with theoretical findings.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.0704218.070518 }, url = {http://global-sci.org/intro/article_detail/eajam/12820.html} }